# SDR WVBA2001033

- Difficulty date: May 17, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N3527U
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- Engine: Lyc TIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J7SM
- Part serial: E1345
- Condition: Leaking
- Location: Fuel System
- Part time: 276 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS NOTICED THAT FUEL STAIN WAS ON THE BODY OF THE FUEL PUMP NEAR THE DRAIN COMING FROM THE PARTING SURFACE (LOWER)  NOTE THIS IS A NEW STYLE PUMP DESIGNED TO RELIEVE THE LEAKING PROBLEM THE OLDER PUMPS HAD IN THIS AREA.  THE PUMP WAS REPLACED WITH A SERVICABLE UNIT.
